Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

On hyponnid, metformin and parlodel after fertility blood investigations. Missed periods. Side effects of medications?

my GP put me on hyponnid, metformin and parlodel last month after a thorough fertility blood investigations on me and my hubby, i have missed my period this month which has never happened to me sooo nervous not knowing if its a side effect of those drugs or something else...pls what is ur opinion, cos i need help and answers...thank u
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The delay in your periods is likely to be due to the hormonal disturbance which you are already having for which you have been given the treatment. It seems that you have polycystic ovaries which are causing this delay and hormonal treatment will be the best for you.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor